# SDR USAASB01218

- Difficulty date: August 1, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2565 · Escape Slide
- Part: Power Unit
- Part number: D19859103
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING ANNUAL OPERATIONAL CHECK OF THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE, THE SLIDE DEPLOYED NORMALLY BUT THE SLIDE MOUNTED EMERGENCY LIGHTS FAILED TO ILLUMINATE.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE FOUND THE POWER UNIT ASSEMBLY FOR THE ESCAPE SLIDE MOUNTED LIGHTS HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE ASSEMBLY.  TWO ADDITIONAL  OPERATIONAL CHECKS ARE SCHEDULED TO BE CONDUCTED AT THE FORWARD RIGHT SERVICE DOOR POSITION.  (M)
